# SDR AALA201707269028

- Difficulty date: July 20, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 58,048 hours, 25,157 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part number: M832481010
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT FLIGHT ATTENDANTS REPORTED DIRTY SOCK SMELL.  REMOVED AND REPLACED AUXILIARY POWER UNIT TURBINE CAVITY VENT SEALS ( AALA201707269015) PER AMM 49-91-53.  LEAK AND OPERATIONAL CHECK GOOD.  ODOR REPEATED ON 7/23/17 RESULTING IN APU CHANGE SEE AALA201707269016
